ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bhatnagar, Shalabh and Fu, Michael C and Marcus, Steven I and Wang, I-Jeng (2003) Two-Timescale Simultaneous Perturbation Stochastic Approximation Using Deterministic Perturbation Sequences. In: ACM Transactions on Modeling and Computer Simulation, 13 (2). pp. 180-209.

This list was generated on Thu Apr 17 01:19:53 2014 IST.